# SDR ABXA2021083028079

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,953 hours, 44,288 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: AV311
- Part serial: 1431
- Condition: Faulted
- Location: Lt Eng Fuel
- Part time: 17,480 hours, 8,277 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING LT ENGINE START NO FUEL FLOW WITH A LT ENG FUEL VALVE EICAS MSG DISPLAYED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.REPLACED ENG FUEL SPAR SHUTOFF VALVE ADAPT/SHAFT IAW AMM 28-20-0.AIRCRAFT RELEASED FOR FLIGHT.
